# SDR DXTA2021032239820

- Difficulty date: March 22, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 6,239 hours, 4,834 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Out Of Position
- Location: Trim System
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

PTRIM MNL FAIL YELLOW CAS: SHORTLY AFTER INITIATING DESCENT FROM FL410, WE OBSERVED A PTRIM NML FAIL AMBER CAS. WE COMPLIED WITH QRH. CAS MESSAGE REMAINED ILLUMINATED THROUGH LANDING AND SHUTDOWN. "CORRECTIVE ACTION" FOUND PITCH TRIM BACK UP SWITCH IN BACKUP POSITION CAUSING A HARD FAULT CAS MAESSAGE OF THE PTRIM  NML FAIL. TURNED BACK UP SITCH TO THE OFF POSTION , PERFORMED OPERATION CHECK PEER PHHELNOM 300 AMM 27-41-00. OPS CHECKS GOOD
